# SDR SWAA113262

- Difficulty date: April 29, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 59,582 hours, 56,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26684
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND RT INBD FOREFLAP METAL BOND REPAIR (UPPER SURFACE) DELAMINATED.  REPAIRED RIGHT I/B FOREFLAP PER SRM
